Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
mauka
Newbie

Reged: 01/16/08
Posts: 7
switched to Atripla! wooohoooooo
      #236125 - 02/01/08 02:56 PM

Man I was pretty worried but I guess so far so good, no nightmares, dreaming a lot yes but it ain't bad at all! The only thing is when i go to bed I get so itchy on my feet and legs and scratch almost to bleed any tips on that? Thanks everyone for the support, one pill @ day is a dream come true!

Post Extras: Remind Me!   Notify Moderator  
John123
Newbie

Reged: 02/02/08
Posts: 2
Re: switched to Atripla! wooohoooooo new
      #236182 - 02/02/08 04:53 PM

Mauka
I found out my HIV about 5 months ago and I took Atripla as doc's advise and after 2 months I took it, my doc told me my virus is non detectable.
I also have no any side effect and now I am happy about this.
Here are something I am doing to keep me without those sife effect and hope this is helpful.
I do cycling or jogging at least 3 times a week and eat a lot of fruit and veg and soy milk.
also sleep well.

hope we can echange our way to keep our healthy going.

Take care

Post Extras: Remind Me!   Notify Moderator  
whocanfigure
Guru

Reged: 09/01/07
Posts: 231
Re: switched to Atripla! wooohoooooo new
      #236192 - 02/02/08 09:38 PM

I have taken Atripla for a year..I also had a tremendous response. I do have some pretty weird dreams..many of which I write down in a journal in the morning because they are so out there. Most of them involve something or someone out of my past. the "off balance" symptoms I had for the first month got a whole lot better after a few weeks. I do notice if I eat around taking it (which they don't recommend)...I get pretty loopy, as the Sustive portion absorption is higher.
The results are great though!!!
B.

Post Extras: Remind Me!   Notify Moderator  
pozartistsd
Expert

Reged: 01/04/08
Posts: 105
Loc: San Diego, CA
Re: switched to Atripla! wooohoooooo new
      #236270 - 02/05/08 12:52 PM

hey, i have those vivid dreams too but guess what? Im on reyataz/truvada/norvir non of which are associated with these side effects so go figure. even the drs. here at the body didn't know why. I figure it's just me or I'm a very small (as yet unknown by drs.) percentage.

As for the itching... I had this too, really bad like i was crawling out of my skin. try not to itch aggressively as this can break the skin and it's then possible to contract a staph infection, especially on the feet. I say this cuz i think that's what i got since i had blisters but it finally went away. as for the itching i read it can be due to hyper-sensitivity to allergens (i broke out in hives working in the yard, which i had never <pre HIV> did). I also read that as the immune system improves it's on alert and attacks everything which results in crazy itching. Im not sure if any of this is true but to the important part: HOW 2 RELIEVE THE ITCH... I found that Benedryl (or generic thereof) really helps. I took 2 at night (which is when i noticed the itching the most) and not only did they relieve the itching but helped me fall asleep. My doctor prescribed them (but they are over the counter) along with Hydrocortisone cream (2.5%). I didn't have any luck with the cream but "Eucerin Calming lotion or cream" really works for me. I think a lot of the itching is due to dry skin which lots of non hiv-ers have, but i heard extremely dry skin is common in people with hiv. Another thing that worked for me is when i really had the itching spells, i would take a bath with epsom salts and some moisturizing bath beads then as soon as i was dry, apply the eucerin cream. the benedryl pills worked the best i have to admit. as for the feet, you may have athlete's foot (fungus) which i had and my doctor tells me just about everyone has it and it's extremely difficult to get rid of. The problem i had is that the AF caused such bad burning itch that i (like a wild animal:() scratched until i broke the skin then i think i got the staph infection that way. anyhow i scrubbed my feet then applied Tonaftate Cream USP, 1% (over the counter) and that seemed to keep the fungus at bay. in addition i was meticulous about keeping my feet dry (fungus thrives in a moist environment) bleaching all my white socks and cleaning my shoes, bedding, etc. i tried the other antifungal creams and those non-Tonaftate creams but they didn't work for me.

Sorry for the novel, I realize some of this is common knowledge sorry! hope this helps. BTW: you should probably check with your HIV dr., before using anything, even the over-the-counter stuff. there's always the chance something could interact with your HIV meds or there may be some other reason your doctor doesnt want you to take em. another great website let's you check your meds against other prescription, and some over-the-counter meds: https://www.aidsmeds.com/cmm/
Good Luck, let us know if anything worked for this. bye

Post Extras: Remind Me!   Notify Moderator  
Choosing2Liv
Legend

Reged: 03/21/06
Posts: 581
Loc: South
Re: switched to Atripla! wooohoooooo new
      #236323 - 02/06/08 11:19 AM

Quote:

I do have some pretty weird dreams..many of which I write down in a journal in the morning because they are so out there. Most of them involve something or someone out of my past.




Whew! It's good to know that I'm not the only one having weird dreams...and they are SO realistic. I like your idea about writing them down. Who knows, there just might be a screen play in the making.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3956

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3